×

zbMATH — the first resource for mathematics

Applications to analysis of a topological definition of smallness of a set. (English) Zbl 0142.09001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Brelot, Capacity and balayage for decreasing sets, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66) Univ. California Press, Berkeley, Calif., 1967, pp. 279 – 293.
[2] Gustave Choquet, Ensembles \cal\?-analytiques et \cal\?-sousliniens. Cas général et cas métrique, Ann. Inst. Fourier. Grenoble 9 (1959), 75 – 81 (French). Gustave Choquet, Forme abstraite du téorème de capacitabilité, Ann. Inst. Fourier. Grenoble 9 (1959), 83 – 89 (French). Gustave Choquet, Sur les points d’effilement d’un ensemble. Application à l’étude de la capacité, Ann. Inst. Fourier. Grenoble 9 (1959), 91 – 101 (French). Gustave Choquet, Sur les \?_{\?} de capacité nulle, Ann. Inst. Fourier. Grenoble 9 (1959), 103 – 109 (French).
[3] Gustave Choquet, Démonstration non probabiliste d’un théorème de Getoor, Ann. Inst. Fourier (Grenoble) 15 (1965), no. fasc. 2, 409 – 413 (French). · Zbl 0141.30501
[4] Casper Goffman, C. J. Neugebauer, and T. Nishiura, Density topology and approximate continuity, Duke Math. J. 28 (1961), 497 – 505. · Zbl 0101.15502
[5] R. K. Getoor, Additive functionals of a Markov process, Lectures at Hamburg, 1964. · Zbl 0212.20301
[6] G. A. Hunt, Markoff processes and potentials. I, II, Illinois J. Math. 1 (1957), 44 – 93, 316 – 369. · Zbl 0100.13804
[7] Paul-André Meyer, Fonctionelles multiplicatives et additives de Markov, Ann. Inst. Fourier (Grenoble) 12 (1962), 125 – 230 (French). · Zbl 0138.40802
[8] P. A. Meyer, Le support d’une fonctionelle additive continue, Séminaire Brelot-Choquet-Deny, no. 10, 9 (1964/65), 12 pp.
[9] Anthony P. Morse, Perfect blankets, Trans. Amer. Math. Soc. 61 (1947), 418 – 442. · Zbl 0031.38702
[10] Stanislaw Saks, Theory of the integral, Monografie Matematyczne, vol. 7, War-saw-Lwow, 1937. · Zbl 0017.30004
[11] Robert E. Zink, On semicontinuous fuctions and Baire functions, Trans. Amer. Math. Soc. 117 (1965), 1 – 9. · Zbl 0143.27703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.